# SDR SB05004

- Difficulty date: January 11, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXPOSED WIRES IN THE FORWARD COAT CLOSET.  MAINTENANCE REPAIRED BROKEN WIRES, FOR EMERGENCY LIGHTS, IN FORWARD COAT CLOSET.  OPERATIONAL CHECK GOOD.
